MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 4F DL MBPLUS (3CG); S1274108D1

C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 4F DL MBPLUS (3CG); S1274108D1
Model Number N/A
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The manufacturer has received the sample and will evaluate.Results are expected soon.A batch history review (bhr) of regv0508 showed 1 other similar product complaint(s) from this batch number.The complaints for this lot number (regv0508) have been reported from the same facility.
 
Event or Problem Description
It was reported by the customer that "no kink found but catheter replaced r/t multiple failed declot attempts.(b)(6) 2023 vat requested to troubleshoot pt's picc d/t lack of blood return in red lumen, unable to get to function appropriately despite several troubleshooting efforts.Surgery messaged via corus'd to recommend new picc placement as picc line has had >10 doses of alteplase since 1/1/2023.Picc removed and replaced.No other information was provided.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of difficulty infusing through the catheter was inconclusive due to the sample condition.A single ap chest radiograph, that was coned down to the right side and included the right arm, was returned for evaluation.The implicated product was a 4fr d/l powerpicc provena catheter.The right-sided picc appeared to be free of kinks, loops, and coils.The tip location of the catheter could not be determined as the grainy image made it difficult to evaluate.Functional testing, dimensional analysis, and visual observation of the device could not be conducted without receipt of the physical sample.As the submitted radiographic image did not contain enough information to confirm the event or identify a specific root cause, this complaint will be recorded as inconclusive at this time.A review of the manufacture quality and inspection records for the specific lot involved found no potentially related issues encountered during the manufacture and assembly of that product lot.Potential causes for difficulty infusing through the catheter could include precipitate formation in the catheter lumen, a buildup of biological material, or catheter collapse.H3 other text: evaluation findings are in section h11.
 
Event or Problem Description
It was reported by the customer that "no kink found but catheter replaced r/t multiple failed declot attempts.(b)(6) 2023 vat requested to troubleshoot pt's picc d/t lack of blood return in red lumen, unable to get to function appropriately despite several troubleshooting efforts.Surgery messaged via corus'd to recommend new picc placement as picc line has had >10 doses of alteplase since (b)(6) 2023.Picc removed and replaced." additional information received on 2/28/2023: catheter was secured with securacath.Patient being treated for a gunshot wound.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported by the customer that "no kink found but catheter replaced r/t multiple failed declot attempts.On (b)(6) 2023 vat requested to troubleshoot pt's picc d/t lack of blood return in red lumen, unable to get to function appropriately despite several troubleshooting efforts.Surgery messaged via corus'd to recommend new picc placement as picc line has had >10 doses of alteplase since (b)(6) 2023.Picc removed and replaced.Additional information received on 2/28/2023: catheter was secured with securacath.Patient being treated for a gunshot wound.

Brand Name
POWERPICC PROVENA 4F DL MBPLUS (3CG)
Common Device Name
S1274108D1
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
suedabba mahboobi
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16483089
Report Number3006260740-2023-00672
Device Sequence Number15371538
Product Code LJS
UDI-Device Identifier00801741154744
UDI-Public(01)00801741154744
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K180548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model NumberN/A
Device Catalogue NumberS1274108D1
Device Lot NumberREGV0508
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer02/28/2023
05/18/2023
Initial Report FDA Received Date03/03/2023
Supplement Report FDA Received Date04/01/2023
05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age21 YR
Patient SexMale
Patient Weight101 KG